Alert archive / Georgia / Lake Wind Advisories in 2006
Lake Wind Advisory 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this lake wind advisory at Oct 27, 2006, 10:05 AM EDT for Camden County, Glynn County, Georgia; Flagler County, Nassau County, Florida. It took effect at Oct 27, 2006, 8:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2006, 10:05 AM EDT (14:05 UTC)
- In effect from
- Oct 27, 2006, 8:00 PM EDT
- Expired
- Oct 28, 2006, 2:17 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 2.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 271405 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1005 AM EDT FRI OCT 27 2006 FLZ024-025-033-038-GAZ153-154-165-166-280215- /O.NEW.KJAX.LW.Y.0021.061028T0000Z-061028T1200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 1005 AM EDT FRI OCT 27 2006 ...LAKE WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... A DEVELOPING STORM SYSTEM ACROSS THE MISSISSIPPI VALLEY REGION IS EXPECTED TO MOVE RAPIDLY EAST TOWARDS THE CAROLINAS TONIGHT AND THE NORTHEAST U.S. SATURDAY. THE TIGHTENING PRESSURE GRADIENT IN ASSOCIATION WITH THIS SYSTEM WILL RESULT IN SOUTHERLY WINDS INCREASING TO 20 MPH WITH HIGHER GUSTS TONIGHT. IN ADDITION... A SQUALL LINE IS ALSO EXPECTED TO MOVE INTO THE AREA BY LATE THIS EVENING AND COULD PRODUCE STRONG WIND GUSTS. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ PP
2 follow-up statements
000 WWUS72 KJAX 271848 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT FRI OCT 27 2006 FLZ024-025-033-038-GAZ153-154-165-166-281200- /O.CON.KJAX.LW.Y.0021.061028T0000Z-061028T1200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 248 PM EDT FRI OCT 27 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... A DEVELOPING STORM SYSTEM ACROSS THE MISSISSIPPI VALLEY REGION IS EXPECTED TO MOVE RAPIDLY EAST TOWARDS THE CAROLINAS TONIGHT AND THE NORTHEAST U.S. SATURDAY. THE TIGHTENING PRESSURE GRADIENT IN ASSOCIATION WITH THIS SYSTEM WILL RESULT IN SOUTHERLY WINDS INCREASING TO 20 MPH WITH HIGHER GUSTS TONIGHT. IN ADDITION... A SQUALL LINE IS ALSO EXPECTED TO MOVE INTO THE AREA BY LATE THIS EVENING AND COULD PRODUCE STRONG WIND GUSTS. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ PP/PC
000 WWUS72 KJAX 280617 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 217 AM EDT SAT OCT 28 2006 FLZ024-025-033-038-GAZ153-154-165-166-280730- /O.CAN.KJAX.LW.Y.0021.000000T0000Z-061028T1200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 217 AM EDT SAT OCT 28 2006 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE LAKE WIND ADVISORY. SOUTHERLY WINDS HAVE DECREASED BELOW LAKE WIND ADVISORY CRITERIA WITH MOST STATIONS REPORTING SUSTAINED WINDS AROUND 10 MPH. A COLD FRONT IS FORECAST TO PUSH THROUGH THE AREA SATURDAY MORNING...WITH WINDS SHIFTING TO THE WEST AND INCREASING TO 15 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH POSSIBLE. BOATERS ARE STILL URGED TO USE EXTREME CAUTION IF VENTURING ONTO AREA WATERWAYS ON SATURDAY. $$ ECZ
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this lake wind advisory went out at Oct 27, 3:00 AM EDT, 7 hours 5 minutes earlier.
Area forecast discussion, Oct 27, 3:00 AM EDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO WATCH/WARNING/ADVISORY SECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 AM EDT FRI OCT 27 2006
...STRONG STORMS POSSIBLE TONIGHT...
.SHORT TERM...AREAS OF LIGHT RAIN IN AREA OF ISENTROPIC LIFT
CONTINUES OVER SE GA EARLY THIS MORNING. SURFACE AND UPPER LOW
NOW OVER NORTHERN OKLAHOMA WILL MOVE ENE TODAY INCREASING A SE AND
THEN S FLOW OVER OUR AREA. AREAS OF LIGHT RAIN WILL GRADUALLY LIFT
NORTH TODAY RESULTING IN A WARM AND MORE HUMID DAY WITH
TEMPERATURES RANGING FROM THE UPPER 70S NORTH TO THE MID 80S
SOUTH. STRONG DYNAMICS WITH MARGINAL INSTABILITY WILL AFFECT THE
AREA TONIGHT AS A COLD FRONT MOVES ACROSS THE SE. STRONG WIND
FIELDS WILL RESULT IN STRONG SHEAR THAT MAY PRODUCE STRONG TO
SEVERE STORMS AS A SQUALL LINE LIKELY MOVES ACROSS SE GA/NE FL
BETWEEN 00Z-09Z TONIGHT. INSTABILITY STILL LOOKS WEAK (LIS -1 TO
-2 AND CAPES 500-1000 J/KG) BUT MAY BE ENOUGH GIVEN STRONG LIFT. 00Z
GFS AND UKMET MODELS IN GOOD AGREEMENT WITH TIMING OF COLD FRONT
WITH THE NAM12 A LITTLE SLOWER. WILL GO WITH GFS/UKMET TIMING PUTTING
THE FRONT SOUTH OF THE AREA BY 12Z SATURDAY. STRONG AND POSSIBLY
DAMAGING WINDS WILL BE THE MAIN CONCERN WITH THE STORMS. CLEARING
AND COOLER WITH BREEZY CONDITIONS FOR SATURDAY. WINDS WILL EASE ON
SUNDAY AS SURFACE HIGH MOVES INTO THE FL PANHANDLE. AFTER ABOVE
NORMAL TEMPS TODAY AND TONIGHT READINGS WILL FALL 5 TO 10 DEGREES
BELOW CLIMO SATURDAY THROUGH SUNDAY.
.LONG TERM...MONDAY THROUGH THURSDAY...SURFACE RIDGE WILL BE OVER
THE MID ATLANTIC STATES MONDAY INTO WEDNESDAY. GFS CONTINUES TO
DEVELOP A WEAK SFC LOW NEAR THE BAHAMAS AND MOVES IT NE. WITH
PERSISTENT ONSHORE FLOW MOISTURE WILL BE GRADUALLY INCREASING
WITH NEXT CHANCE OF RAIN WEDNESDAY AND THURSDAY AS A COLD FRONT
AND UPPER TROUGH MOVES TO THE EAST COAST ON THURSDAY.
&&
.MARINE...CONDITIONS WILL DETERIORATE TODAY AND INTO TONIGHT AS
SOUTHERLY FLOW INCREASES AHEAD OF APPROACHING COLD FRONTAL BOUNDARY.
IN FACT...ANTICIPATE SCA HEADLINES AREA-WIDE THIS AFTERNOON AS
SOUTHERLY WINDS INCREASE TO 20 TO 25 KNOTS...WITH GUSTS TO GALE FORCE
CERTAINLY POSSIBLE LATER THIS AFTERNOON. HAVE DECIDED TO ISSUE GALE
WARNING FOR OFFSHORE LEGS TONIGHT DUE TO FREQUENT GUSTS TO GALE
FORCE...MAINTAINING SCA FOR NEARSHORE LEGS WITH OCCASIONAL GUSTS
TO GALE FORCE. A PRE-FRONTAL SQUALL LINE WILL LIKELY CROSS
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THIS EVENING...CROSSING
THE LOCAL WATERS AROUND MIDNIGHT. COLD FRONT IS THEN EXPECTED TO
CROSS THE LOCAL WATERS LATE TONIGHT/EARLY SATURDAY MORNING...WITH
CONDITIONS IMPROVING...ALBEIT VERY SLOWLY.
&&
.AVIATION...WARM FRONT HAS GENERALLY LIFTED NORTH OF THE AREA WITH
CEILINGS STARTING BETWEEN 5 AND 8 KFT. ALTHOUGH VFR CONDITIONS WILL
DOMINATE TODAY...WILL CONTINUE TO INCLUDE TEMPO GROUPS FOR MVFR
CONDITIONS FOR COASTAL AREAS STARTING AROUND MID-MORNING...IN RESPONSE
TO INCREASING SOUTHEAST FLOW. SHOWERS AND THUNDERSTORMS WILL GENERALLY
HOLD OFF UNTIL EARLY EVENING...AND ANTICIPATE A PRE-FRONTAL SQUALL LINE
TO PUSH THROUGH BETWEEN 8 PM AND MIDNIGHT. WILL ALSO INCLUDE LLWS FOR
SITE GNV THIS MORNING. LLWS CONDITIONS WILL LIKELY ESTABLISH ACROSS THE
REGION TONIGHT AS LOW-LEVEL JET TRAVERSES THE REGION AHEAD OF COLD
FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 59 71 46 / 50 80 0 0
SSI 78 67 74 51 / 50 80 10 0
JAX 82 63 75 49 / 30 80 20 0
SGJ 81 69 77 56 / 20 80 30 0
GNV 84 63 74 47 / 20 80 20 0
OCF 85 66 75 48 / 10 80 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON FRIDAY TO 8 PM FRIDAY FOR THE
FOLLOWING ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
20 NM TO 60 NM OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE
FL 20 NM TO 60 NM OFFSHORE...AND ST AUGUSTINE TO FLAGLER
BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING FROM 8 PM FRIDAY TO 8 AM SATURDAY FOR THE FOLLOWING
ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60
NM OFFSHORE...FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO
60 NM OFFSHORE...AND ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM NOON FRIDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
OUT 20 NM...FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM...
AND ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
PUBLIC...ZIBURA
MARINE/FIRE WX...ZAPPE
AVIATION...ZAPPEHazardous weather outlook, Oct 27, 5:00 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 500 AM EDT FRI OCT 27 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 500 AM EDT FRI OCT 27 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE TONIGHT... ...GALE WARNING IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING FOR LOCAL WATERS BEYOND 20 NM... ...MODERATE RISK OF RIP CURRENTS TODAY... A STRONG COLD FRONT WILL APPROACH THE AREA TODAY AND MOVE THROUGH THE AREA TONIGHT. A LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS IS EXPECTED TO PUSH INTO WESTERN SECTIONS OF THE AREA THIS EVENING AND THEN ACROSS THE REMAINDER OF THE AREA OVERNIGHT. THE MAIN CONCERN WILL BE STRONG AND POSSIBLY DAMAGING WINDS. STRONG SOUTHERLY WINDS ARE FORECAST TO DEVELOP IN THE LOCAL WATERS LATE THIS AFTERNOON AND INTO TONIGHT...PRECEDING A COLD FRONTAL BOUNDARY. SOUTHERLY WINDS WILL LIKELY INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE IN THE LOCAL WATERS BEYOND 20 NM...PROMPTING THE ISSUANCE OF A GALE WARNING. THE COLD FRONT IS EXPECTED TO CROSS THE LOCAL WATERS LATE TONIGHT WITH STRONG WESTERLY WINDS CONTINUING THROUGH SATURDAY MORNING. LOCAL MARINE INTERESTS SHOULD CLOSELY MONITOR NOAA WEATHER RADIO FOR THE LATEST WEATHER INFORMATION. THERE WILL BE A MODERATE RISK OF RIP CURRENTS TODAY AT AREA BEACHES AS WINDS INCREASE. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... STRONG WESTERLY WINDS OF 20 TO 30 KNOTS WILL CONTINUE IN THE LOCAL WATERS SATURDAY MORNING...WITH FREQUENT GUSTS TO GALE FORCE IN THE LOCAL WATERS BEYOND 20 NM. CONDITIONS ARE THEN EXPECTED TO SLOWLY IMPROVE THROUGH SUNDAY. A STRENGTHENING ONSHORE FLOW NEXT WEEK WILL RESULT IN A HIGHER THAN NORMAL CHANCE OF RIP CURRENTS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. STORM SPOTTERS AND OTHER INTERESTS SHOULD MONITOR THE EVOLVING SITUATION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:32 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
Nearby
Lake Wind Advisories in Georgia, 2006Lake Wind Advisories in Florida, 2006Every lake wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.